# SDR AALA202202173594

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737*
- Aircraft serial: 31129
- Aircraft time: 31,132 hours, 12,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS THE DOOR HANDLE AT ENTRY DOOR 4L HAS EXCESSIVE MOVEMENT UP AND DOWN WHEN DOOR IS CLOSED AND LOCKED. TROUBLE SHOOTING L4 DOOR PER FIM 52-10-00-810-808. FOUND THE HANDLE CAM LOOSE ON THE HANDLE SHAFT. RE TORQUED THE HANDLE CAM PER AMM 52-13-11 AND 20-50-11. REMOVED AND REINSTALLED SLIDE PER JOB CARD 08L22125001.
